All Journal Entries Journals

Shooting pain in heart

Jul 26, 2011 - 9 comments

Strange things happening. Yesterday during lunch with a friend, my hearing went really fuzzy, almost quiet like right beforeyou're going to faint. Stopped and just breathed for a while and it went away. Five different times last evening I suddenly got dizzy for just a few seconds and it went away. The later it got, the more my heart was hurting and then by the time I went to bed I was having shooting pains especially when I would breath in. I thought rest would help. It feels a little better today but I'm still experienceing some pain in the heart and shooting pains. The only thing I can think of is I had a diet pepsi yesterday at Applebees or maybe my med for acid reflux. On the upside, I went to bed for the first time in many weeks without acid coming up into my throat. Hope today goes better.

Comments
Post a Comment
1701959 tn?1488551541
by dolphin8808, Jul 26, 2011
The fact that it is more intense when you breath it makes me think it is either some kind of muscle/skeletal pull or something to do with your lung (could be a tare etc). I have that pain through my heart daily and have had the heart work up, the lungs ct scanned, blood work etc... and we still can't figure it out. We are finally looking at my spine since the nerves wrap around.
The dizzy spells could be meds and then your anxiety from it can cause them too. So sorry you are having this, but if anything, check with your doctor just for reassurance :)  The good thing, is that true heart pain is felt typically in the center of your chest, not on either side.  I hope this helps a bit and I am happy you went to bed without the Acid, that is awful!

Avatar universal
by Jannie411, Jul 26, 2011
It's possible it could be your acid reflux med, since you didn't have this problem until recently.  Did you talk to your doctor?  If it turns out to be the med, maybe he can prescribe a different one.  Hope you are feeling better soon.


1655526 tn?1330655629
by merileegal, Jul 26, 2011
Every now and again I have the dizziness even before the reflux med. It is very short lived, maybe 10 seconds and then it's gone. I've never had it 5 times in a day though. Unless it's really bothersome, I don't think a doctor will even acknowledge it. The hearing cutting out on me was a new thing, that might be the med. I'm still leaning toward the caffeine in the  diet pepsi. I had not just one but two! Dumb idea. Caffeine is a diuretic and I didn't drink much of anything else because I was sitting in a math class all day yesterday. I'm trying to figure out this heart of mine still and I've noticed that if I become the least bit dehydrated, I get pacs which could lead to dizziness and a near fainting feeling. I had pacs through the night and this morning. I hardly ever feel them in the morning, usually the evening. Feeling better this afternoon. Heart area is much less painful today and the lightening feeling is gone. The lightening feeling comes right from the same place I had the ablation. During the ablation, I was partly awake for that part and felt that part of my heart that was burned. The more I think about it the more the dehydration theory makes sense to me. I've been drinking plenty of water today and no caffeine. If it continues to bother me, I'll definitely have to see a doctor.

1743388 tn?1311775004
by noonie7319, Jul 27, 2011
I'm sorry to hear that you are having some issues. I have had that dizzy feeling for a while, but I have also been diagnosed with cochlear meniere's syndrome. I get humming and ringing in my ears. Not sure where it came from! LOL!!! I have had it for about a year. They told me it causes the dizziness, ringing, humming, and off balance feeling. Go figure, one more thing to add to my list of issues!!! LOL!!!!

I'm wondering to about the caffine and dehydration . . . I think both play a major role in how your feeling. I haven't had caffine in many years, so even after my ablation, I don't think I really want to start now. I try to drink lots of water to keep from getting dehydrated. I know before the ablation I tended to have more episodes of SVT if I was dehydrated.

I sure hope you get to feeling better soon. :)

Shannon

1655526 tn?1330655629
by merileegal, Jul 27, 2011
Thank you. I'm feeling so much better today and I've been trying to drink more and NO caffeine. It sure makes a difference. I'll have check into the dizziness thing caused by the ears. My ears don't really hum or ring thought. The other day it was like someone put something over my ears so the hearing was leaving, like being under water. It was weird, but when I just stopped to relax and breath it faded.

How are you doing? Are you having less palps the further away you get from your ablation?

Avatar universal
by Jannie411, Jul 27, 2011
Glad you're feeling better.  I really think no caffeine makes a big difference in overall feelings of wellbeing.  I don't miss it at all anymore.

1655526 tn?1330655629
by merileegal, Jul 27, 2011
Jannie,
I agree. Those diet Dr. Pepper's or Pepsi's are just so refreshing. I just need to replace it with something else as refreshing but won't upset the relux. I just need to learn to like clear good water.
Merilee

1743388 tn?1311775004
by noonie7319, Jul 28, 2011
I am feeling much better, thank you for asking. The palps are getting less frequent and I feel like I'm getting some energy back too!

I still have the tightness in my chest with little aches here and there, but definately getting better! :)

When I first started have the ear troubles, I had had a really bad headache, then my ears started to hum. It was like holding a seashell to your ear . . . Very annoying!!!!

I hope you are feeling better to0! I keep all of my friends on my prayer list, and your right on the top right now!!



1655526 tn?1330655629
by merileegal, Jul 28, 2011
Thank you. You so sweet and I'm glad you're feeling better also. :)

Post a Comment